A sharp Markov brothers-type inequality in the spaces L (a) and L (1) on the segment

Resultado de pesquisa: Articlerevisão de pares

3 Citações (Scopus)
Idioma originalEnglish
Páginas (de-até)607-615
Número de páginas9
RevistaMathematical Notes
Volume93
Número de emissão3-4
DOIs
Estado da publicaçãoPublished - mar 2013

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Impressão digital Mergulhe nos tópicos de investigação de “A sharp Markov brothers-type inequality in the spaces L (a) and L (1) on the segment“. Em conjunto formam uma impressão digital única.

Citar isto